The Diabetes Forum Support Community For Diabetics Online banner

1 - 1 of 1 Posts
G

·
Discussion Starter #1 (Edited)
Yesterday I had the gastric emptying study done so it put my whole day out of whack. It appears today my stomach is way out of whack... I've been in pain all day and not taking pain killers as I know it's not good for my stomach. The other problem is I've been feeling outright lousy... almost beginning of hypo symptoms (feeling really weak & shaky) and my BGLs have been wildly fluctuating all day. I've got my multi-vital liquid out with the echinacea to help my immune system... I figure if my BGL not low, then perhaps my body is trying to fight some bug off. I've slept for over half the day... literally exhausted. Not happy with these type of days :( I'm thinking I need to get back on some more stomach meds or something as I've definitely noticed difference with having been reduced down to one medication type.
 
1 - 1 of 1 Posts
Top